Punjab University Journal of Mathematics, Vol 55, No 4 (2023)

Font Size:  Small  Medium  Large

Hermite-Hadamard Type Inequality And Some Related Results For Mittag-Leffler Type Convex Functions With Applications

Sabir Hussain, Sobia Rafeeq


Here, a multiparameters fractional integral identity has been proved to provide some new estimates for Hermite-Hadamard type, trapezoidal type, midpoint type and Simpson type functionals in the context of Mittag-Leffler type convex functions to provide some applications.

Full Text: PDF


  • There are currently no refbacks.

Comments on this article

View all comments

Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Copyright © 2006 Information Technology Centre University of the Punjab. All rights reserved